# SDR UPS98825835

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 84
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LIGHTNING STRIKE AT FS 84 LONG 21R, FOUND TO BE OUT OF LIMITS.  REPAIRED EXTERNAL SKIN AT STA 84 LONG 21R IAW SRM 53-2-1 FIG 7.
